# SDR ASAA0380024

- Difficulty date: January 4, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Guide
- Part number: 5910141115
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, MID CARGO DOOR FORWARD AND AFT UPLOCK GUIDE ANGLES ARE GOUGED.  REPLACED GUIDE ANGLES PER MM 20-30-01.  (M)
